# SDR UPS97222106

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, BS 870 REAR SPAR SPAN WISE CORRODED.  FABRICATED AND INSTALLED REPAIR SPAN WISE IAW SRM 51-10-1, 51-30-2, 51-30-5.
